# SDR C2XA95CL036

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23802
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 064
- System (JASC): 3150 · Central Warning
- Part: Alpha Probe
- Part number: 45150560
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3248 - GSO- ENROUTE, CAPTAIN ALPHA PROBE FAULTED.  FOUND ALPHA PROBE CIRCUIT BREAKER OUT.  RETURNED TO GSO AND REMAINED IN VISUAL NON-ICING CONDITIONS.  MAINTENANCE REMOVED AND REPLACED THE LEFT ALPHA PROBE IAW ATR JIC 31-53-11-RAI-10000-003.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (W)
